# SDR DL72S960105

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CHECK, STA 870 BULKHEAD WEB CRACKED 3 INCHES AT APU LOAD CONTROL VALVE CUTOUT, LWR END IN RT W/W.  REPAIR PER SRM 53-10-9, TIME LIMITED INST.
